Alert archive / Ohio / Tornado Warnings in 2010

Tornado Warning 17, NWS Cleveland, OH

June 4, 20104 counties in Ohio

NWS Cleveland, OH issued this tornado warning at Jun 4, 2010, 5:16 PM EDT for 4 counties in Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2010, 5:16 PM EDT (21:16 UTC)
Expired
Jun 4, 2010, 5:48 PM EDT
In force
32 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashland County, OH, Holmes County, OH, Knox County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 100 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 1:14 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
388 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

193 
WFUS51 KCLE 042116
TORCLE
OHC005-075-083-139-042200-
/O.NEW.KCLE.TO.W.0017.100604T2116Z-100604T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
516 PM EDT FRI JUN 4 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN ASHLAND COUNTY IN NORTH CENTRAL OHIO
  WESTERN HOLMES COUNTY IN NORTHEAST OHIO
  NORTHEASTERN KNOX COUNTY IN NORTH CENTRAL OHIO
  SOUTHEASTERN RICHLAND COUNTY IN NORTH CENTRAL OHIO

* UNTIL 600 PM EDT

* AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 5 MILES EAST OF BELLVILLE...OR 13 MILES SOUTHEAST
  OF MANSFIELD...AND MOVING EAST AT 20 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  4 MILES NORTH OF GANN BY 600 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR CLOSET.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

LAT...LON 4061 8211 4043 8220 4057 8253 4066 8247
TIME...MOT...LOC 2116Z 291DEG 17KT 4059 8241

$$

LOMBARDY
2 follow-up statements
868 
WWUS51 KCLE 042137
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
537 PM EDT FRI JUN 4 2010

OHC005-075-083-139-042200-
/O.CON.KCLE.TO.W.0017.000000T0000Z-100604T2200Z/
ASHLAND OH-RICHLAND OH-KNOX OH-HOLMES OH-
537 PM EDT FRI JUN 4 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR WESTERN
HOLMES...NORTHEASTERN KNOX...SOUTHEASTERN RICHLAND AND SOUTHERN
ASHLAND COUNTIES...

AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS 
DANGEROUS STORM WAS LOCATED 6 MILES NORTH OF GANN....MOVING EAST AT 
35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. OTHERWISE...SEEK
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR
ROOM SUCH AS A CLOSET.

&&

LAT...LON 4061 8211 4043 8220 4057 8253 4066 8247
TIME...MOT...LOC 2136Z 288DEG 31KT 4053 8215

$$

WILLARD
715 
WWUS51 KCLE 042148
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
548 PM EDT FRI JUN 4 2010

OHC005-075-083-139-042159-
/O.CAN.KCLE.TO.W.0017.000000T0000Z-100604T2200Z/
ASHLAND OH-RICHLAND OH-KNOX OH-HOLMES OH-
548 PM EDT FRI JUN 4 2010

...THE TORNADO WARNING FOR WESTERN HOLMES...NORTHEASTERN KNOX...
SOUTHEASTERN RICHLAND AND SOUTHERN ASHLAND COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4061 8211 4043 8220 4057 8253 4066 8247
TIME...MOT...LOC 2149Z 288DEG 31KT 4049 8201

$$

WILLARD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:00 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 4, 3:00 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
300 PM EDT FRI JUN 4 2010

.SYNOPSIS...
A SERIES OF WEAK ATMOSPHERIC DISTURBANCES WILL MOVE THROUGH THE
REGION TONIGHT AND SATURDAY. A STRONGER LOW PRESSURE SYSTEM AND
COLD FRONT WILL MOVE OVER THE GREAT LAKES REGION SATURDAY NIGHT
AND SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
A DEW POINT BOUNDARY/PSUEDO WARM FRONT EXISTS OVER THE NORTHERN
SECTIONS OF THE FORECAST AREA. DEWPOINTS IN THE UPPER 60S OVER
THE OHIO VALLEY WHILE DEWPOINTS INTO THE LOWER 60S OVER THE
NORTHERN SECTIONS OF OHIO AND NW PA. THUNDERSTORMS HAVE FORMED
THIS AFTERNOON ON THIS BOUNDARY OVER NORTH CENTRAL OHIO. A WEAK
UPPER LEVEL DISTURBANCE HAS HELPED THE CONVECTION THIS AFTERNOON.
TONIGHT THE PICTURE IS NOT REAL CLEAR. THE STORMS ARE FORMING FROM
A COMBINATION OF THE BOUNDARY...SHORT WAVE AND HEATING. WE WILL
LOSE TWO OF THESE FACTORS OVERNIGHT BUT IT WILL REMAIN FAILY
UNSTABLE. I THINK THE BEST CHC FOR PCPN WILL BE TO THE EAST IN NE
OHIO AND NW PA. MODEL GUIDANCE IS GIVING VERY HIGH POPS FOR
TONIGHT. I AM MORE CONFIDENT IN A HIGH CHC OF A FEW SHORT DURATION
SHOWERS/TSTMS. THE STORMS SHOULD REMAIN MORE OF THE HIT AND RUN
VARIETY. POPS WILL BE HIGH IN THE FORECAST TONIGHT BUT MY GUT
FEELING IS THE PCPN MAY BE MORE OF THE SCATTERED VARIETY.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
MULTIPLE DISTURBANCES WILL CONTINUE TO MOVE THROUGH A VERY FAST
ZONAL FLOW THROUGH THE WEEKEND. A QUASI STATIONARY BOUNDARY WILL
REMAIN OVER THE FORECAST AREA WHICH SERVE AS A FOCUS AREA FOR
THUNDERSTORM DEVELOPMENT. ON SATURDAY THE GENERAL PCPN PATTEREN
WILL BE SCATTERED EARLY IN THE DAY AS THE UPPER LEVEL DYNAMICS ARE
FAIRLY WEAK IN THE MORNING. AS DAYTIME HEATING AND A WEAK SURFACE
LOW TAKE SHAPE LATER IN THE DAY...THE TSTM ACTIVITY SHOULD
INCREASE. THE NAM IS MUCH MORE AGRESSIVE WITH THE SURFACE LOW THAN
THE GFS AND IF THE NAM SOLUTIONS PLAYS OUT ANOTHER ROUND OF SEVERE
WEATHER MAY BE POSSIBLE ON SATURDAY AFTERNOON AND EVENING.
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY SHOULD ACCOMPANY THE
SURFACE LOW AND ASSOCIATED COLD FRONT ON SATURDAY NIGHT INTO
SUNDAY MORNING. SCATTERED SHOWERS AND A FEW STORMS WILL BE AROUND
THE REGION ON SUNDAY AS WRAP AROUND MOISTURE AND SOME INSTABILITY
FROM THE COOLER AIR WILL EXIST. THE ACTIVITY SHOULD DECREASE
MONDAY AND MONDAY NIGHT AS MORE STABLE AIR MOVES INTO THE REGION.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL MOVE OFF TO THE EAST ON TUESDAY WHILE LOW
PRESSURE SCOOTS BY TO THE SOUTH OF THE FORECAST AREA. FAIR WEATHER
WILL CONTINUE ON TUESDAY AS RELATIVELY DRY AIR HANGS AROUND THE
REGION. CLOUDS WILL BE ON THE INCREASE THOUGH IN ADVANCE OF THE
LOW PRESSURE SYSTEM.

UPPER LEVEL TROUGH WILL DOMINATE THE FORECAST AREA UNTIL ABOUT
THURSDAY AND THEN SHIFT EAST AS BROAD UPPER LEVEL RIDGE BUILDS EAST.

SHOWERS AND THUNDERSTORMS WILL SPREAD INTO THE AREA ON WEDNESDAY AS
A RESULT OF THE LOW PRESSURE SYSTEM.  THE STORM WILL EXTEND A TROUGH
NORTH ACROSS THE FORECAST AREA BY WEDNESDAY AFTERNOON INTO THE
EVENING HOURS. SURFACE TROUGH AND POSITIVE VORTICITY ADVECTION WILL
BE THE FOCUS FOR THE THUNDERSTORM ACTIVITY.

FAIR WEATHER WILL RETURN ON THURSDAY INTO FRIDAY AS HIGH PRESSURE
BUILDS EAST OVER THE REGION.

LEANED RELATIVELY CLOSE TO MOS GUIDANCE TEMPERATURES THROUGH THIS
PERIOD. GUIDANCE IN LINE WITH WARM AIR ADVECTION RETURNING FOR THE
END OF THE WEEK.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SEVERE THUNDERSTORMS ARE BREAKING OUT ACROSS THE EASTERN HALF OF
THE FORECAST AREA THIS AFTERNOON. MENTIONED TEMPO GROUP FOR STRONG
THUNDERSTORMS WITH GUSTY WINDS AND EVEN HAIL. ALREADY RECEIVING
REPORTS OF ONE INCH TO GOLF BALL SIZE HAIL WITH SOME OF THE
THUNDERSTORMS. VERY HEAVY RAIN ALSO BEING REPORTED. TROUGH SLIDES
SOUTH ACROSS THE AREA OVERNIGHT AND BRINGS WITH IT SHOWERS AND
SOME THUNDERSTORMS. THE THREAT FOR PRECIPITATION AND LOWER
CEILINGS WILL EXTEND INTO TOMORROW AS WELL AS BOUNDARY HANGS
AROUND THE AREA.

.OUTLOOK...AREAS OF NON VFR FRIDAY NIGHT...SATURDAY AND
SUNDAY.

&&

.MARINE...
STORM TRACK ACROSS OHIO VALLY AND LOWER LAKES THROUGH THE WEEKEND.
ONE LOW TO TRACK NORTH OF THE LAKE TONIGHT PUSHING THE FRONTAL
BOUNDARY NORTH OF THE LAKE. ANOTHER LOW RIDES THE FRONT SATURDAY
NIGHT PUSHING THE FRONT BACK SOUTH OF THE LAKE. HIGH PRESSURE
BUILDING IN FOR LATER SUNDAY AND EARLY NEXT WEEK. NORTHEAST FLOW
WILL COME AROUND TO THE SOUTHWEST TONIGHT AND THEN FINALLY NORTHWEST
BY EARLY SUNDAY MORNING. THE LAKE COULD GET A LITTLE CHOPPY
OVERNIGHT/EARLY SATURDAY MORNING EAST END BUT EXPECT IT TO BE UNDER
SMALL CRAFT ADVISORY. A LITTLE MORE WIND SUNDAY AND WE MAY NEED A
SMALL CRAFT ADVISORY THEN.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...GARNET
NEAR TERM...GARNET
SHORT TERM...GARNET
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...OUDEMAN
Hazardous weather outlook, Jun 4, 1:21 PM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
121 PM EDT FRI JUN 4 2010

LEZ144>149-164>169-OHZ008>014-017>023-027>033-036>038-047-089-
PAZ001>003-051730-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-SANDUSKY-ERIE OH-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
121 PM EDT FRI JUN 4 2010

...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN
OHIO AND NORTHWESTERN PENNSYLVANIA THIS AFTERNOON AND EVENING. THE
MAIN THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS.

A FRONTAL BOUNDARY WILL WOBBLE ACROSS NORTHERN OHIO AND CENTRAL
PENNSYLVANIA TODAY. AFTERNOON HEATING COMBINED WITH CONVERGENCE
ALONG THIS BOUNDARY WILL INITIATE SCATTERED THUNDERSTORMS BY MID
AFTERNOON.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO
PONDING OF WATER ON AREA ROADWAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON
INTO THE OVERNIGHT HOURS. THE MAIN THREAT LOOKS TO BE STRONG
DAMAGING WINDS BUT LARGE HAIL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ061-142-143-162-163-OHZ003-006-007-051730-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD-
OTTAWA-
121 PM EDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN
OHIO AND NORTHWESTERN PENNSYLVANIA THIS AFTERNOON AND EVENING. THE
MAIN THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS.

A FRONTAL BOUNDARY WILL WOBBLE ACROSS NORTHERN OHIO AND CENTRAL
PENNSYLVANIA TODAY. AFTERNOON HEATING COMBINED WITH CONVERGENCE
ALONG THIS BOUNDARY WILL INITIATE SCATTERED THUNDERSTORMS BY MID
AFTERNOON.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO
PONDING OF WATER ON AREA ROADWAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON
INTO THE OVERNIGHT HOURS. THE MAIN THREAT LOOKS TO BE STRONG
DAMAGING WINDS BUT LARGE HAIL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GARNET

In the hours before

Local storm report, Jun 4, 1:32 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
132 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             PERRYSVILLE             40.66N 82.31W
06/04/2010  E1.75 INCH       ASHLAND            OH   FIRE DEPT/RESCUE

&&

GARNET
Local storm report, Jun 4, 1:38 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
138 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             LOUDONVILLE             40.63N 82.23W
06/04/2010  E1.75 INCH       ASHLAND            OH   AMATEUR RADIO

&&

GARNET
Local storm report, Jun 4, 1:56 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
156 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             NASHVILLE               40.60N 82.11W
06/04/2010  E1.75 INCH       HOLMES             OH   TRAINED SPOTTER

&&

GARNET
Local storm report, Jun 4, 4:14 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
414 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             MILLERSBURG             40.55N 81.92W
06/04/2010  E1.75 INCH       HOLMES             OH   PUBLIC

&&

OUDEMAN
Local storm report, Jun 4, 5:10 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
510 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             MANSFIELD               40.76N 82.53W
06/04/2010  E1.25 INCH       RICHLAND           OH   PUBLIC

0420 PM     HAIL             WILLARD                 41.05N 82.72W
06/04/2010  E1.25 INCH       HURON              OH   PUBLIC

0425 PM     HAIL             MANSFIELD               40.76N 82.53W
06/04/2010  E0.75 INCH       RICHLAND           OH   PUBLIC

0446 PM     HAIL             MANSFIELD               40.76N 82.53W
06/04/2010  E1.00 INCH       RICHLAND           OH   TRAINED SPOTTER

            A FEW WINSHIELDS COULD BE CRACKED.

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:48 PM EDTSevere Thunderstorm WarningCLEMorrow, Richland42 min
Jun 4, 1:17 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow43 min
Jun 4, 1:21 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Wayne54 min
Jun 4, 1:58 PM EDTSevere Thunderstorm WarningCLEHolmes47 min
Jun 4, 2:00 PM EDTTornado WarningCLEHolmes45 min
Jun 4, 2:05 PM EDTSevere Thunderstorm WarningCLEMorrow, Richland40 min
Jun 4, 2:44 PM EDTSevere Thunderstorm WarningCLEHolmes46 min
Jun 4, 3:16 PM EDTSevere Thunderstorm WarningCLECrawford44 min
Jun 4, 4:01 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot44 min
Jun 4, 4:05 PM EDTSevere Thunderstorm WarningCLERichland40 min
Jun 4, 4:17 PM EDTSevere Thunderstorm WarningCLEHuron43 min
Jun 4, 4:25 PM EDTAreal Flood AdvisoryCLECrawford, Marion, Morrow3 hr
Jun 4, 4:25 PM EDTSevere Thunderstorm WarningCLEMorrow, Richland50 min
Jun 4, 4:47 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Richland, Wayne58 min
Jun 4, 5:10 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain33 min
Jun 4, 5:12 PM EDTSevere Thunderstorm WarningCLEAshtabula48 min
Jun 4, 5:46 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox44 min

Nearby

Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.